# SDR CALA2024080502153

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N37462
- Make and model: Boeing 737924ER
- Aircraft serial: 37207
- Aircraft time: 36,347 hours, 13,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146A591032
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0736:  MAIN CABIN R/H SIDE CREASE BEAM INNER CHORD UPPER SURFACE IS CORRODED BETWEEN STA 787 AND 807.  TRANSCRIBED FROM HAECO GSO NRC 9288511. REPAIRED CREASE BE33AM INNER CHORD FORM STA 787 TO STA 867 IAW UAL EC/RA 5360-01845 REV-. HAECO GSO MECH V897676 INSP QC444
